# SDR ASOA20140219018

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 26,051 hours, 20,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY EXIT SIGN ON THE CEILING AT ROW 18 WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND RESET AND PERFORMED AN OPS CHECK.  NO DEFECTS WERE NOTICED.
